# SDR SWAA981577

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AT 35,000 FT 10,000 FT HORN CAME ON,  (PRESSURIZATION) COULD NOT BE CONTROLLED IN AUTO, ACT, OR MAN.  NEVER GOT AUTO FAIL IN ALT NOSE GOT GREEN LIGHT BUT COULD NOT CONTROL PRESS, IN MANUAL COULD NOT MOVE OUTFLOW VALVE UNTIL 10,000 FT THEN IT BROKE LOOSE AND WE COULD CONTROL IN MAN.  PASS 02 MASKS DID DEPLOY AUTOMATICALLY AT 14,000.  REMOVED AND REPLACED  CONTROL, OUTFLOW VALVE AND PRESSURE CONT OVERHEAD.  OPS CK GOOD PER BOEING MM.
